# SDR MASA2011120664154

- Difficulty date: October 25, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 21,680 hours, 23,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: 7367
- Condition: Cracked
- Location: Rt Wing
- Part time: 21,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT WS 148.019 ON RIGHT WING LWR WING PLANK, IN THE AREA OF REAR SPAR.  PERMANENT REPAIR COMPLIED WITH ON RO CRJ-57-2940.
